Discontinuous solutions of neutral functional differential equations.

Título inglés Discontinuous solutions of neutral functional differential equations.
Título español Soluciones discontinuas de ecuaciones diferenciales funcionales neutras.
Autor/es Oliveira, J. C. F. ; Fichmann, Luiz
Organización Inst. Mat. Estatíst. Univ. Sâo Paulo, Sâo Paulo, Brasil
Revista 0214-1493
Publicación 1993, 37 (2): 369-386, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The fundamental theory of existence, uniqueness and continuous differentiability of Lp-solutions for Neutral Functional Differential Equations is presented. Also, the spectrum of the solution operator of general autonomous linear NFDEs is described. Finally, an extension of Hartman Grobman Theorem on local conjugacy near a hyperbolic equilibrium is proved.
Clasificación UNESCO 120208
Palabras clave español Ecuaciones diferenciales funcionales ; Teorema de existencia ; Unicidad ; Derivabilidad ; Continuidad
Código MathReviews MR1249239
Icono pdf Acceso al artículo completo